Toggle Main Menu Toggle Search

Open Access padlockePrints

Jan Stochel, a stellar mathematician

Lookup NU author(s): Professor Mihai Putinar


Full text for this publication is not currently held within this repository. Alternative links are provided below where available.

Publication metadata

Author(s): Chavan S, Curto R, Jablonski Z, Jung I, Putinar M

Publication type: Article

Publication status: Published

Journal: Opuscula Mathematica

Year: 2024

Volume: 44

Issue: 3

Pages: 303-321

Acceptance date: 03/10/2023

ISSN (print): 1232−9274

ISSN (electronic): 2300−6919

Publisher: AGH University of Krakow Faculty of Applied Mathematics


DOI: 10.7494/OpMath


Altmetrics provided by Altmetric